MAUDE Adverse Event Report: SMITH & NEPHEW, INC. PCH BSKT DCKLING CRVD L; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. PCH BSKT DCKLING CRVD L; ACCESSORIES,ARTHROSCOPIC
Model Number 012046
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One 012046 left curved duckling punch basket device returned.The complaint stated: ¿it was reported that the hinge broke with normal use.No patient injury¿.The device is one year old.It has been broken.The device was returned without the top cutting jaw piece.The outer shaft has a slight bow.The push rod/actuator is riding up and out of the channel at the distal tip.
 
Event or Problem Description
It was reported that the hinge broke with normal use.No patient injury was reported.

Brand Name
PCH BSKT DCKLING CRVD L
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7195759
Report Number1219602-2018-00083
Device Sequence Number13706711
Product Code NBH
UDI-Device Identifier03596010024022
UDI-Public(01)03596010024022(10)50692126
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number012046
Device Catalogue Number012046
Device Lot Number50692126
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2018
Initial Report FDA Received Date01/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1